rasool kazemi
rasool kazemi
Assistant Professor of Mathematics, University of Kashan
Bestätigte E-Mail-Adresse bei kashanu.ac.ir
TitelZitiert vonJahr
On the number of limit cycles in small perturbations of a class of hyper-elliptic Hamiltonian systems
R Kazemi, HRZ Zangeneh, A Atabaigi
Nonlinear Analysis: Theory, Methods & Applications 75 (2), 574-587, 2012
172012
Bifurcation of limit cycles in small perturbations of a hyper-elliptic Hamiltonian system with two nilpotent saddles
R Kazemi, HRZ Zangeneh
J. Appl. Anal. Comput 2, 395-413, 2012
142012
Limit cycle bifurcation by perturbing a cuspidal loop of order 2 in a Hamiltonian system
A Atabaigi, HRZ Zangeneh, R Kazemi
Nonlinear Analysis: Theory, Methods & Applications 75 (4), 1945-1958, 2012
132012
Bifurcation of limit cycles in small perturbation of a class of Liénard systems
X Sun, H Xi, HRZ Zangeneh, R Kazemi
International Journal of Bifurcation and Chaos 24 (01), 1450004, 2014
112014
On the number of limit cycles bifurcated from some Hamiltonian systems with a double homoclinic loop and a heteroclinic loop
P Moghimi, R Asheghi, R Kazemi
International Journal of Bifurcation and Chaos 27 (04), 1750055, 2017
32017
An extended complete Chebyshev system of 3 Abelian integrals related to a non-algebraic Hamiltonian system
P Moghimi, R Asheghi, R Kazemi
Computational Methods for Differential Equations 6 (4), 438-447, 2018
12018
On the number of limit cycles bifurcated from some Hamiltonian systems with a non-elementary heteroclinic loop
P Moghimi, R Asheghi, R Kazemi
Chaos, Solitons & Fractals 113, 345-355, 2018
12018
On the Number of Limit Cycles Bifurcated from a Near-Hamiltonian System with a Double Homoclinic Loop of Cuspidal Type Surrounded by a Heteroclinic Loop
P Moghimi, R Asheghi, R Kazemi
International Journal of Bifurcation and Chaos 28 (01), 1850004, 2018
12018
Bifurcation of Limit Cycles in a Near-Hamiltonian System with a Cusp of Order Two and a Saddle
A Bakhshalizadeh, HRZ Zangeneh, R Kazemi
International Journal of Bifurcation and Chaos 26 (11), 1650180, 2016
12016
Monotonicity of the ratio of two Abelian integrals for a class of symmetric hyperelliptic Hamiltonian systems
R Kazemi
Journal of Applied Analysis and Computation 8 (1), 344-355, 2017
2017
BIFURCATION OF LIMIT CYCLES IN A CLASS OF LI ENARD SYSTEMS WITH A CUSP AND NILPOTENT SADDLE
A Zaghian, R Kazemi, HRZ Zangeneh
UNIVERSITY POLITEHNICA OF BUCHAREST SCIENTIFIC BULLETIN-SERIES A-APPLIED …, 2016
2016
Classification of bounded travelling wave solutions of the generalized Zakharov equation
HRZ Zangeneh, R Kazemi, M Mosaddeghi
Iranian Journal of Science and Technology (Sciences) 38 (3.1), 355-364, 2014
2014
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–12